RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 797–800 (Mi mz1349)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Nontrivial fractals in the plane and linear operators with joint spectral radius equal to 1

I. A. Sheipak

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1349

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 701–705

Bibliographic databases:

Received: 05.01.1998

Citation: I. A. Sheipak, “Nontrivial fractals in the plane and linear operators with joint spectral radius equal to 1”, Mat. Zametki, 63:5 (1998), 797–800; Math. Notes, 63:5 (1998), 701–705

Citation in format AMSBIB
\Bibitem{She98}
\by I.~A.~Sheipak
\paper Nontrivial fractals in the plane and linear operators with joint spectral radius equal to 1
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz1349}
\crossref{https://doi.org/10.4213/mzm1349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683656}
\zmath{https://zbmath.org/?q=an:0938.37028}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 701--705
\crossref{https://doi.org/10.1007/BF02312855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600021}


Linking options:
  • http://mi.mathnet.ru/eng/mz1349
  • https://doi.org/10.4213/mzm1349
  • http://mi.mathnet.ru/eng/mz/v63/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Protasov V., “The Geometric Approach for Computing the Joint Spectral Radius”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, Vols 1-8, IEEE Conference on Decision and Control, IEEE, 2005, 3001–3006  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:277
    Full text:140
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020